Can Ibuprofen and Topamax be taken together without too much interaction if any at all? I didn't ask the pharmacist about this combination since I was more concerned about the reaction to the other meds that I'm taking. Does anyone know if you can take them simultaneously? I'm sitting here tonight at 3:02 having some horrible knee pain and trying to skip pain meds of any sort because of an interaction. I have to be awake in four and a half hours and I have a feeling that I won't even sleep. Not with this much knee pain, my knee feels like a horse bucked up and kicked me square in the knee.
A quick response would be greatly appreciated by anyone who has taken these two medications in combination before and knows without a doubt that they'll be okay together. I can't seem to find anyone to ask this time of night. Why pain in the middle of the night like this and further the most difficult type to bear and sleep through...???????????
thank you very much for your response. I take vicodin for pain and also phenergan, those are the two that I had asked the pharmacist about. I was told to not take it within six hours of the Topamax, as a result my pain spiraled out of control lastnight and I didn't get to sleep until around 5:15 am. An entire night of sleep lost and the Topamax may help with the migraines but it certainly does nothing for my pain control!!! As for Topamax having a drowsiness effect to it, I never experienced it either night that I've taken it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.